# SDR DHL9974026C

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENGINE REV TAIL PIPE FAIRING CRACKED FWD EDGE.  REPLACED TAIL PIPE FAIRING PER SRM, 51-40-3, 6 BY 4, N/R 6379.
